Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having tiny black parasites in scalp, chest, arms and legs. Feels like burrowed through chest. Worried about eyes. Concerned?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 591 Questions
Question
I have tiny black parasites in my scalp, chest, arms, and legs. I can feel them moving. They burrow to my ears, nose and mouth. It feels like they have gone down my legs and arms and circulate tiny parasites around my fingers and toes. They have also burrowed through areas of my chest and stick skin together with tiny skin-like nodules. I am particularly worried about my eyes. I hope you have answers to my condition. Thank you very much.
XXXXXXX XXXX
Posted Tue, 3 Sep 2013 in Skin Hair and Nails
 
 
Answered by Dr. R.G. Joshi 1 hour later
Hello,

Thanks for writing to health care magic.

Parasites over scalp ,chest etc can be due to lice infestation.It occurs due to lowered immunity status,cold environment ,infestation from other people etc.

The lice can be seen moving over scalp along with nits in such cases.

Other possibility is delusion of parasitosis.

It is a condition where person has a firm belief that he or she has got parasites on body and they are moving.

In fact there are no parasites and crawling sensation is due to nerve sensitivity only.This disorder has got some psychic component.

Skin nodules can be due to scratching.

To start with take antihistaminc tablet like hydroxizine 10 mg at night and apply permithrin 1 % lotion in a single application.

Apply mild steroid like hydrocortisone over skin nodules.

Wash your eyes with cold running water two to three times.This will take care of eyes.

Try these measures and watch for 10 to 15 days.

If there is no improvement then you have to take medicines like olanzipine,amitryptilline etc.

It will be better to take such medicines under the guidance of a doctor.

I hope this will solve your problem.In case if you have any concerns I will be happy to help you.Take care.
Above answer was peer-reviewed by
 
Follow-up: Having tiny black parasites in scalp, chest, arms and legs. Feels like burrowed through chest. Worried about eyes. Concerned? 21 hours later
DEAR DR. R.G. JOSHI: I FORGOT TO ADD THAT MY PROBLEM BEGAN WITH SEEING LONG SLIM WORM-LIKE CREATURES ON MY HANDS. THEY EVOLVED INTO MILLIONS OF MINUTE PARTICICLES AND A FEW FLYING INSECTS. THEY PARCILLY CLOSED MY ESOPHIGUS TO THE POINT WHERE MY NEUROLOGIST PUT ME ON A FULL LIQUID DIET. BY ACCIDENT, I DISCOVERED THAT IT HAD BEEN CLOSED WITH STICKY NODULES FROM MY CHIN TO MY BELLY BUTTON. AFTER I PRY IT OPEN, I CAN EAT ANYTHING I WANT. SOMETIMES STICY, TRANSPARENT SUBSTANCES COVER MY FACE. IT CAN BE SEEN WITH A MICROSCOPE. BURROWS CAN BE SEEN ON MY FACE. MY EYES FEEL LIKE THEY ARE INFECTED. NO LICE CAN BE SEEN IN MY HAIR. MY INFESTATION HAS NOT BEEN TRANSFERED TO ANY OTHER FAMILY MEMBER. I'M HAVING TROUBLE TALKING AND AM BECOMING FATIGUED. I HOPE THIS INFORMATION WILL HELP YOU SOLVE MY PROBLEM. THANK YOU FOR YOUR RESPONSE.
 
 
Answered by Dr. R.G. Joshi 26 hours later
Hello,

Thanks for follow up.

As you have mentioned you have seen a worm like creature and then flying insects.This can be due to maggots.

Maggots usually develop on some necrotic tissue.

It would be important to know whether you have any trauma,ulcer over your hands or any other part of body.

Other possibility is helementhic infestations like tape worm,round worm,etc.

Some times they can escape through mouth and grow on skin due to which there can be skin nodules,small burrows etc.

It would be important to know whether any deworming is done or not.

If not then you can take albendazole tablet single dose at night and repeat it after one week.

Nodules are a part of skin allergy and they will subside with time.

Hope this will help you.Waiting for response.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions